# SDR USAA2011062000004

- Difficulty date: June 15, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 63,955 hours, 40,330 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - CRACK IN RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 129.5+ INCHES APPROX .5 INCHES FORWARD OF REAR SPARE.  REPAIRED RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 129.5+ INCHES IAW EA 103115.
